Home » Frequently asked Questions on Health » Are Divalpro and Flunarizine effect for migraine?

Are Divalpro and Flunarizine effect for migraine?

Q: From the past three years, I am suffering from a headache. After trying a lot of medicines, I consulted a doctor who prescribed Divalproex sodium 250-extended release tablets in the morning and Flunarizine at bed time. I got relief after using this drug for a month but thereafter its effect got diminished and still the headache persists. The doctor advised me to take Devalproex sodium-500 at bedtime together with Flunarizine, which also helped me for 3-4 days but ultimately the pain started again. I am totally frustrated with my headache and at times I feel I may have a tumour. The headache is of varied types, sometimes only on one side and sometimes all over. Please help and suggest a solution?

A:From your communication it appears that your doctor thinks you are suffering from migraine. Since you are apprehensive of a brain tumour, it would be good to get a CAT scan done so that your anxiety is removed once for all. Anxiety itself can be a cause of headache. Flunarizine is indicated to prevent the attacks of migraine. It is not a curative medicine. It causes sedation i.e. sleepiness. Divalpro (Zydus Neurosciences) is the brand name of a medicine called valproic acid (divalproex sodium). It is used in the prevention of migraine, epilepsy and mania. Apparently in your case it has been given to prevent the attacks of migraine.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------